Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

638 Publikationen

2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698 OA
Rosenmüller, J. (2018). vNM–Stable Sets for Totally Balanced Games (Center for Mathematical Economics Working Papers, 581) aktual. Ausg. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930863 OA
Neugart, M., & Zaharieva, A. (2018). Social Networks, Promotions, and the Glass-Ceiling Effect (Center for Mathematical Economics Working Papers, 601). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327 OA
Böhm, V. (2018). The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt (Center for Mathematical Economics Working Papers, 602). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378 OA
Hölzermann, J. (2018). Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty (Center for Mathematical Economics Working Papers, 582). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380 OA
Demeze-Jouatsa, G. - H. (2018). A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.] (Center for Mathematical Economics Working Papers, 583). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382 OA
Demeze-Jouatsa, G. - H. (2018). A complete folk theorem for finitely repeated games (Center for Mathematical Economics Working Papers, 584). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384 OA
Demeze-Jouatsa, G. - H. (2018). Repetition and cooperation: A model of finitely repeated games with objective ambiguity (Center for Mathematical Economics Working Papers, 585). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411 OA
Nendel, M. (2018). Markov Chains under Nonlinear Expectation (Center for Mathematical Economics Working Papers, 588). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
Ferrari, G., & Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon (Center for Mathematical Economics Working Papers, 595). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443 OA
Beißner, P., & Riedel, F. (2018). Equilibria under Knightian Price Uncertainty (Center for Mathematical Economics Working Papers, 597). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: apa_indent

Export / Einbettung